Canonical liftings of jacobians

B. Dwork; A. Ogus

Compositio Mathematica (1986)

  • Volume: 58, Issue: 1, page 111-131
  • ISSN: 0010-437X

How to cite


Dwork, B., and Ogus, A.. "Canonical liftings of jacobians." Compositio Mathematica 58.1 (1986): 111-131. <>.

author = {Dwork, B., Ogus, A.},
journal = {Compositio Mathematica},
keywords = {moduli space; principally polarized abelian variety; crystalline cohomology; canonical lifting; Jacobian of an ordinary curve},
language = {eng},
number = {1},
pages = {111-131},
publisher = {Martinus Nijhoff Publishers},
title = {Canonical liftings of jacobians},
url = {},
volume = {58},
year = {1986},

AU - Dwork, B.
AU - Ogus, A.
TI - Canonical liftings of jacobians
JO - Compositio Mathematica
PY - 1986
PB - Martinus Nijhoff Publishers
VL - 58
IS - 1
SP - 111
EP - 131
LA - eng
KW - moduli space; principally polarized abelian variety; crystalline cohomology; canonical lifting; Jacobian of an ordinary curve
UR -
ER -


  1. [1] Berthelot, P. and Ogus, A.: Notes on Crystalline Cohomology. Math. Notes Vol. 21, Princeton University Press (1978). Zbl0383.14010MR491705
  2. [2] Berthelot, P. and Ogus, A.: F-isocrystals and De Rham cohomology, I. Invent. Math.72 (1983) 150-199. Zbl0516.14017MR700767
  3. [3] Deligne, P.: Equations Differentielles à Points Singuliers Reguliers. Lecture Notes in Math., Vol. 163, Springer-Verlag, 1970). Zbl0244.14004MR417174
  4. [4] Deligne, P.: letter to Shafarevich (1976). 
  5. [5] Deligne, P. and Ilusie, L.: Cristaux ordinaires et coordonnées canoniques. In Surfaces Algébriques, Lecture Notes in Math., Vol. 868, Springer-Verlage (1981). Zbl0537.14012MR638599
  6. [6] Deligne, P.: Mumford, D.: The irreducibility of the space of curves of a given genus. Publ. Math . I.H.E.S.36 (1969) 75-110. Zbl0181.48803MR262240
  7. [7] Dwork, B.: Normalized period matrices, II. Annals of Math.98 (1973) 1-57. Zbl0265.14008MR396580
  8. [8] Katz, N.: Algebraic solutions of differential equations: p-curvature and the Hodge filtration. Invent. Math.18 (1972) 1-118. Zbl0278.14004MR337959
  9. [9] Katz, N.: Slopes filtration of F-crystals. Asterisque63 (1979) 113-164. Zbl0426.14007MR563463
  10. [10] Katz, N.: Nilpotent connections and the monodromy theorem: applications of a result of Turrittin. Publ. Math. I.H.E.S.39 (1971) 175-232. Zbl0221.14007MR291177
  11. [11] Messing, W.: The Crystals Associated to Barsotti Tate Groups. Lecture Notes in Math., Vol. 264, Springer-Verlag (1972). Zbl0243.14013MR347836
  12. [12] Miller, L.: Curves over finite fields with invertible Hasse-Witte matrices. Math. Annalen197 (1972). Zbl0235.14009
  13. [13] Oort, F. and Sekiguchi, T.: The canonical lifting of an ordinary Jacobian variety need not be a Jacobian variety (preprint). Zbl0605.14031MR845711
  14. [14] Serre, J-P.: Sur la topologie des varietes algebriques en caracteristique p. Symp. Int. de Topologia Algebraica, Mexico (1958) 24-53. Zbl0098.13103MR98097
  15. [15] Serre, J-P. and Tate, J.: mimeographed notes from the 1964 AMS Summer Institute at Woods Hole. 
  16. [16] St. Donat, B.: On Petri's analysis of the linear system of quadrics through a curve. Math. Annalen206 (1973) 157-175. Zbl0315.14010MR337983

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.